# SDR MASA2013052154244

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 32,067 hours, 35,480 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 FERRY TANK SYS, 1" RIGID FUEL LINES DENTED/DAMAGED. C/W FABRICATION AND INSTALLED 3 EA. RIGID FUEL LINE SEGMENTS IN THE FERRY TANK SYS IAW AC 43, PARA 8-31 AND 9-29.
